Silence, Please.

12:37 PM Edit This 8 Comments »
Yesterday was a horrible, terrible, awful, gut-wrenching day. I had what I refer to as the mother of all hangovers - only I didn't drink. This medicine. This evil medicine is causing all kinds of withdrawl symptoms. Shaking hands? Headache? Nausea? Uncontrollable panic? Foggy brain? Thoughts of impending doom? It's all there and it feels so amazingly real that I have trouble keeping calm. I went to the 10 a.m. meeting and couldn't for the life of me even pull a smile out of my ass. I went to Tallgrass for some lunch and comfort and got both. A friend came and spent the rest of the afternoon with me because I just couldn't even stand to sit and be. Be me. Be in my own skin. Then I went to the 5:30 meeting and when I finally got home? I was able to breathe again. Silence in my head and silence in my body. Finally.

Today? Is much, much better. My thinking is clear. I can form rational thoughts and I'm not scared. AND next week I have an interview for a job that would actually use my education and skills. Which means I wouldn't be able to surf the internet for 8 hours a day. I might miss you.

8 comments:

Shania said...

I'm glad today is better. Maybe you can put it in your benefits package that you have constant internet access?

Sweetly Single said...

~sobs~ I couldn't imagine...

But you deserve the chance for the better job!! Wishing you the best

GreenCanary said...

I'm not looking forward to the med detox... *scared* I might have to come live with you so that you can hold my hand.

Kate said...

I will hold your hand anyday, Canary.

carrster said...

Glad you got through a bitch of a day yesterday. Also very glad that you have awesome support peeps to help you through said bitch of a day.

:)

-Peder said...

That sounds pretty rough. Glad today is better.

Daisee579 said...

Kate, I've been "lurking" for a while without commenting. But today's post makes me wish I knew you in real life - about a year ago I "detoxed" from Effexor - simple, harmless Effexor. Yeah, right. I was on a low dose, but thought I was going insane the first day or two I stopped it. And since no one knew I was on it (except family and hubby), I couldn't explain why my skin was crawling and I had these electric shock things in my system at work. LOL I made it through and you will too. I'm glad you had a friend to hang with you (my hubby was out of town and we live near no family, so I was alone - not a good thing!). Good luck with the job hunt!! You really have inspired me just by being the strong woman that you are!!! Thank you for that :)

Nilsa S. said...

Nothing comes without a price. But, you're getting *there* and it's amazing how far you've come!